4 doctors weighed in:

I went to the ER for severe UTI pain and now I have bad stomach pain and cramping!?

4 doctors weighed in
Dr. Gurmukh Singh
Pathology
2 doctors agree

In brief: See your doctor

It is not feasible to provide an opinion from the information you provided.
Your symptoms may be from the uti, a reaction to the medication you were given, or a different issue. Please consult your doctor asap.

In brief: See your doctor

It is not feasible to provide an opinion from the information you provided.
Your symptoms may be from the uti, a reaction to the medication you were given, or a different issue. Please consult your doctor asap.
Dr. Gurmukh Singh
Dr. Gurmukh Singh
Thank
Dr. Gaston Moran Celayes
Internal Medicine

In brief: ---

It could be a side effect of the medication given to you.
Or it could be another problem that may/may not be related. The best thing for you is to go back to er if symptoms worsen.

In brief: ---

It could be a side effect of the medication given to you.
Or it could be another problem that may/may not be related. The best thing for you is to go back to er if symptoms worsen.
Dr. Gaston Moran Celayes
Dr. Gaston Moran Celayes
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors